MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. AMBULATORY PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. AMBULATORY PUMP; PUMP, INFUSION, PCA
Model Number 2160
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: no product returned, but photos were provided.Visual inspection of photos provided was done.Batteries looked to be in poor condition with visible cracks seen on some of the batteries in the pictures.The cause of the cracks was probably due to physical damage.No further action was taken.
 
Event or Problem Description
It was reported that the rechargeable battery pack housing is cracked or damaged.The results of the investigation found that the batteries looked to be in poor condition with visible cracks seen on some of the batteries in the pictures.There was no patient involvement, and no patient harm/adverse event reported.

Brand Name
AMBULATORY PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21610032
Report Number3012307300-2025-02914
Device Sequence Number7756353
Product Code MEA
UDI-Device Identifier10610586031212
UDI-Public(01)10610586031212
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2160
Device Catalogue Number21-2160-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown